# SDR AALA20130922005

- Difficulty date: September 22, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N349AN
- Make and model: Boeing 767323
- Aircraft serial: 33088
- Aircraft time: 41,554 hours, 6,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT NR 4 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR RT NR 4 DOOR EXTERIOR EMERGENCY LIGHT.  OPERATIONS CHECKED NORMAL
